# SDR SWAA2025100311122

- Difficulty date: September 3, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BTW BS 291.5 TO BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA  REPLACED ANGLE AND FASTENERS LOCATED ON FORWARD GALLEY AREA BETWEEN BS 291.5 TO BS 294.5 AT LEVEL OF STR 17R IAW SRM 51-40-02-0G-0 AND DRAWING NUMBER: 141A8310 SHEET: 33 REV.
